# SDR ASAA201805184684

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 41,001 hours, 12,290 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78472002, FOUND 10 PAIRS OF BLADES WITH CU-N1 COATING DAMAGED BEYOND Y DIMENSION LIMITS.  ACFT GROUNDED.  REPLACED THE FAN BLADE SETS IAW AMM 72-21-02-900-801-F00.
